# SDR SWAA051364

- Difficulty date: May 10, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 64,136 hours, 62,132 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26066712
- Part serial: B4231
- Condition: Departed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 MLG TIRE/WHEEL ASSY DEPARTED THE AIRCRAFT ON LANDING ROLL.  INSPECTED RT MLG FOR WHEEL BEARING FAILURE.  NO DAMAGE NOTED.  REMOVED AND REPLACED NR 3 MLG TIRE/WHEEL ASSY, BRAKE ASSY & TRANSDUCER PER MM.
